MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. ALTIUS M-INI 3.5X22MM MA SCREW; MODIFICATION TO ALTIUS OCT SYSTEM

ZIMMER BIOMET SPINE INC. ALTIUS M-INI 3.5X22MM MA SCREW; MODIFICATION TO ALTIUS OCT SYSTEM
Catalog Number 1200-2722
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a revision surgery was performed to removed and replace an altius screw that fractured about three months post-operatively.It is unknown if there were any contributing factors associated with the fracture.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The complaint is confirmed for fractured.Medical records were not provided for review.Per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALTIUS M-INI 3.5X22MM MA SCREW
Common Device Name
MODIFICATION TO ALTIUS OCT SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key10817277
Report Number3012447612-2020-00617
Device Sequence Number19714127
Product Code KWP
UDI-Device Identifier00888480142706
UDI-Public(01)00888480142706(10)M26207
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K043229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1200-2722
Device Lot NumberM26207
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer11/17/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;